Back
 JAMP  Vol.3 No.12 , December 2015
Sums of Squares of Fibonacci Numbers with Prime Indices
Abstract: In this paper we present some identities for the sums of squares of Fibonacci and Lucas numbers with consecutive primes, using maximal prime gap G(x)~log2x, as indices.
Cite this paper: Gnanam, A. and Anitha, B. (2015) Sums of Squares of Fibonacci Numbers with Prime Indices. Journal of Applied Mathematics and Physics, 3, 1619-1623. doi: 10.4236/jamp.2015.312186.
References

[1]   Azarian, M.K. (2012) Identities Involving Lucas or Fibonacci Numbers as Binomial Sums. International Journal of Contemporary Mathematical Sciences, 7, 2221-2227.

[2]   Rathore, G.P.S., Singh, B. and Jhala, D. (2014) Some Identities Involving Common Factors of k-Fibonacci and k-Lucas Numbers. American Journal of Mathematical Analysis, 3, 33-35.

[3]   Ramfrez, J.L. (2013) Incomplete Generalized Fibonacci and Lucas Polynomial. Hacettepe Journal of Mathematics and Statistics, 44, 363-373.

[4]   Hoggatt Jr., V.E. (1979) Fibonacci and Lucas Numbers. The Fibonaci Association, University of Santaclara, CA.

[5]   Koshy, T. (2001) Fibonacci and Lucas Numbers with Applications. A Wiley-Interscience Publication, John Wiley & Sons, Inc.

[6]   Wolf, M. (1997) First Occurrence of a Given Gap between Consecutive Primes.

[7]   Cadwell, J.H. (1971) Large Intervals between Consecutive Primes. Mathematics of Computation, 25, 909-913.
http://dx.doi.org/10.1090/S0025-5718-1971-0299567-6

[8]   Falcon, S. (2012) On the k-Lucas Numbers of Arithmetic Indexes. Applied Mathematics, 3, 1202-1206.
http://dx.doi.org/10.4236/am.2012.310175

 
 
Top